# SDR DXTA2024100100718

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN DOOR LOCKED FLAG THAT IS IN THE STEP IS EXACTLY OPPOSITE TO DOOR FUNCTION. WHEN CABIN DOOR IS UNLOCKED FLAG INDICATES DOOR LOCKED. WHEN DOOR IS LOCKED, FLAG DISAPPEARS FROM WINDOW. CORRECTIVE ACTION: ADJUSTED RAG ARM IAW CE560XLS AMM 52-10-01. OPS CHECKED GOOD.
